# SDR 2009FA0000817

- Difficulty date: September 2, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N3876C
- Make and model: Beech B-60
- Aircraft serial: P513
- Engine: Lyc TIO541E1A4
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 604302943
- Condition: Fractured
- Location: Rt Rear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT SIDE REAR WINDOW FRACTURED (BLEW OUT) IN FLIGHT CAUSING CABIN SUDDEN DECOMPRESSION.  (K)
